# SDR CALA2009061200308

- Difficulty date: June 10, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 62,954 hours, 14,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 146N853018
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0246, AFT CARGO STA 1425 O/B OF S27R, CORROSION ON INTERNAL SKIN DOUBLER, MARKED.  ACCOMPLISHED BEAR STRAP INTERIM REPAIR REF ECRA 5331-01455.  ISSUED DIP TO ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS FROM 6/08/2009.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR PERMANENT REPAIR PER ECRA 5331-01455.  ACCOMPLISH A PERMANENT REPAIR WITHIN 12 MONTHS FROM 06/08/2009.  PLANNING TO CONTACT ENGINEERING AFTER 10 MONTHS BUT BEFORE 11 MONTHS FOR A PERMANENT REPAIR.  NOTE TO PLANNING THIS ECRA IS BEING EVALUATED FOR DAMAGE TOLERANCE AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS. 1) INIT: AFTER 10 BUT BEFORE 11 MONTHS & 2) T/A: W/I 12 MONTHS FROM 08 JUN 2009-ODEE.
